| Model Number |
2MM ECCENTRIC DIAMETER 36MM |
| Medical Device Problem Code |
Difficult or Delayed Positioning (1157)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.
Event or Problem Description
The first glenosphere couldn't be screwed, and the second glenosphere the connecting screw was tight.The surgeon used a third glenosphere and this one worked.By this issue the intervention took about 30 minutes longer.
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.